# SDR 97FDEA00362

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518386107
- Condition: Disbonded
- Location: Bs 1143-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS DISBONDED AT BS 1143 TO 1166 BETWEEN STR 24R TO 25R.  *S/D*   ACCESSED AREA, REMOVED EXISTING DOUBLERS, REMOVED SKIN BS 1080 TO 1183, STR 20 TO 26R.  DRILLED, TREATED MATERIAL AND INSTALLED.  FABRICATED DOUBLERS, TREATED AND INSTALLED IAW FED-EA 7-5330-34143 AND FED SRM 53-30-3.  SKIN WAS FOUND TO BE OUT OF LIMITS PER FED SRM 53-30-1, REINSTALLED ACCESSED ITEMS.
